# SDR FDEA201612084362

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 59,540 hours, 21,859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 143N61004
- Part serial: 000376
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR UPPER HINGE CUTOUT INNER CHORD OF THE DOOR FRAME CRACKED.  REPAIRED IAW SRM 52-10-02-2R DETAIL III FIG.201.
